# SDR 96ZZZM172

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 732
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 4139 - GEAR WOULD NOT RETRACT AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  PIT - MAINTENANCE INSPECTED THE AIRCRAFT AND DISCOVERED A BROKEN WIRE IN THE LEFT MAIN LANDING GEAR WHEEL WELL.  REPAIRED THE BROKEN WIRE IAW SID MX PRACTICES.  RETURNED THE AIRCRAFT TO SERVICE.  (M)
